It is stated on this website to avoid taking vitamin C when taking this medication. Does that include multivitamins as well as food.
Will taking a vitamin C supplement (multivitamin) effect the absorption of Vyvanse?
Question posted by Danielleritchie23 on 30 Dec 2012
Last updated on 30 December 2012 by Anonymous
Wecome Danielleritchie23. It states:
Avoid drinking fruit juices or taking vitamin C at the same time you take Vyvanse. These can make your body absorb less of the medicine. That does not mean you cannot drink or take vitamin C at all, just not at the same time. If you take your vyvanse in the morning, take your vitatmin in the evening. Vit. C is a very important vitamin. It recently has been shown to help bone growth & density also along with it's other benefits. The amount you are getting in a mutiple vitamin is not going to hurt you or stop your med from working if you don't take them together. Just my thoughts...
- Vitamin C uses and warnings
- Vitamins uses and warnings
- Vyvanse uses and warnings
- Multivitamin uses and warnings
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.